# SDR CA971216070

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: MHB4016
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NO RESPONSE FROM NR 1 ENGINE STARTER DURING START SEQUENCE.  MAINTENANCE DETERMINED STARTER UNSERVICEABLE.  NEW STARTER WILL BE INSTALLED.  PART TC:  100.
